Steroids Forum

Anabolic Steroids and Bodybuilding Online Board


B5 after Accutane?

Share
avatar
aces11

Posts : 47
Karma : 75
Join date : 2016-01-21

B5 after Accutane?

Post by aces11 on Wed May 24, 2017 9:02 am

Hi, not sure if anyone would know one way or the other, but I just got done with accutane, (6 months, 40mg per day). I was wondering if I should start B5 here in a few weeks, just to make sure I stay clear. thoughts?
avatar
NPC-HEAVYWEIGHT

Posts : 29
Karma : 29
Join date : 2016-02-14
Age : 39
Location : Dallas, TEXAS

Re: B5 after Accutane?

Post by NPC-HEAVYWEIGHT on Wed May 24, 2017 9:52 am

shit know the accutane will do the trick give your liver a break---


_________________
Iam a Registered Nurse and my name is not Gaylord Focker
avatar
bigworm6

Posts : 31
Karma : 39
Join date : 2016-02-08

Re: B5 after Accutane?

Post by bigworm6 on Wed May 24, 2017 10:38 am

Def. give your liver a break man, that accutane will keep you cleared up for a good while, if not for good.
avatar
aces11

Posts : 47
Karma : 75
Join date : 2016-01-21

Re: B5 after Accutane?

Post by aces11 on Wed May 24, 2017 11:32 am

yeah, your right guys, good call. I'll trust it.
avatar
aces11

Posts : 47
Karma : 75
Join date : 2016-01-21

Re: B5 after Accutane?

Post by aces11 on Wed May 24, 2017 12:20 pm

I've been reading some stuff online, and found that a liver cleanse after accutane is a pretty good thing to do. Anybody out there ever done a liver cleanse?
avatar
aces11

Posts : 47
Karma : 75
Join date : 2016-01-21

Re: B5 after Accutane?

Post by aces11 on Wed May 24, 2017 1:07 pm

Alright, I'm extremely frusterated right now! wtf! I did accutane for 6 months, 40 mg per day for mild acne to get rid of it once and for all. It's been about 6 weeks since I've been done, and I'm starting to get three to four small whiteheads on my chin and shit!!!! what the hell should I do?
avatar
Body2see

Posts : 15
Karma : 17
Join date : 2016-01-22

Re: B5 after Accutane?

Post by Body2see on Wed May 24, 2017 1:49 pm

I finished a six month cycle of accutane which cleared me about 80-90%...

It has been 3 months, the first two of which my skin continued to clear. Now this month, I have been noticing breakouts randomly...I completely blame it on all the compounds I have been running...

I am considering running 20mgs EOD again until the end of PCT...but I am really dreading the Insomnia, joint and bone pain, and the moods from accutane.

Im gonna try tanning and Dead Sea Salt baths first for a few weeks to see what happens. Let me know what you do, and how it works.
avatar
aces11

Posts : 47
Karma : 75
Join date : 2016-01-21

Re: B5 after Accutane?

Post by aces11 on Wed May 24, 2017 2:49 pm

Has anybody that has been on accutane expierienced this?
avatar
Wiseguy

Posts : 3
Karma : 3
Join date : 2016-05-25

Re: B5 after Accutane?

Post by Wiseguy on Wed May 24, 2017 3:43 pm

when i was younger i was on accutane...and all i can say bro. is...this is what my paps always told me...."wait to you get older, it will move from your face, and onto your ass."" haha
avatar
aces11

Posts : 47
Karma : 75
Join date : 2016-01-21

Re: B5 after Accutane?

Post by aces11 on Wed May 24, 2017 4:31 pm

very funny wiseguy!!!

Sponsored content

Re: B5 after Accutane?

Post by Sponsored content


    Current date/time is Tue Sep 26, 2017 6:05 am